# SDR 97ZZZM432

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45667
- System (JASC): 5280 · Landing Gear Doors
- Part: Brackets
- Part number: 46545562
- Condition: Broken
- Location: Rt Mlg
- Part time: 65,621 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION, FOUND RIGHT MAIN LANDING GEAR CENTER DOOR MISSING AND RETAINING BRACKETS BROKEN.  INSPECTED AIRCRAFT, FOUND SLIGHT DAMAGE AFT OF DOOR ON WING FAIRING.  REPAIRED DAMAGED AREA.  REPLACED DOOR AND BRACKETS AND RETURNED AIRCRAFT TO SERVICE.
